# SDR DALA1211939202

- Difficulty date: February 25, 2012
- Submitted: March 1, 2012
- Operation: Air carrier
- Aircraft: N902DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53382
- Aircraft time: 46,416 hours, 24,595 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Condition: Gouged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSTALLATION OF #0 RT SLAT NR 2 TRACK FOUND I/B FWD RIB FWD/LWR EDGE GOUGED.  BLENDED GOUGE AT #0 RT SLAT NR 2 TRACK INBD RIB FWD LOWER EDGE AS PER MD-90 SRM 57-00-01 PG 3.  NO CRACKS NOTED AS PER NDT S.P.M. 06-10-01-01-001 MAT LOSS .040 LENGTH 2.65 AT I/B SIDE FOUND LOBE WITHIN LIMITS AS PER MD-90 SRM 57-00-01 AND ERA 498700-14 PG 1-3.  TREATED AND PRIMED AS PER MD-90 SRM 51-10-03 VOL ID REPAIR AS PER DPS 900-5-1 NO.4 (ERA 498700-14).
